Will Sawin
Will Sawin
Clay Mathematics Institute / Columbia University
כתובת אימייל מאומתת בדומיין math.columbia.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Certifying the restricted isometry property is hard
AS Bandeira, E Dobriban, DG Mixon, WF Sawin
IEEE transactions on information theory 59 (6), 3448-3450, 2013
2302013
On cap sets and the group-theoretic approach to matrix multiplication
J Blasiak, T Church, H Cohn, JA Grochow, E Naslund, WF Sawin, ...
arXiv preprint arXiv:1605.06702, 2016
832016
UPPER BOUNDS FOR SUNFLOWER-FREE SETS
E NASLUND, W SAWIN
Forum of Mathematics, Sigma 5, 2017
402017
Bilinear forms with Kloosterman sums and applications
E Kowalski, P Michel, W Sawin
Annals of mathematics 186 (2), 413-500, 2017
392017
The growth rate of tri-colored sum-free sets
R Kleinberg, W Sawin, D Speyer
Discrete Analysis 5202018 (1), 3734, 2018
362018
Ramanujan coverings of graphs
C Hall, D Puder, WF Sawin
Advances in Mathematics 323, 367-410, 2018
322018
Kloosterman paths and the shape of exponential sums
E Kowalski, WF Sawin
Compositio Mathematica 152 (7), 1489-1516, 2016
242016
The second moment theory of families of L-functions
V Blomer, É Fouvry, E Kowalski, P Michel, D Milićević, W Sawin
arXiv preprint arXiv:1804.01450, 2018
182018
Bounds for Matchings in Nonabelian Groups
W Sawin
arXiv preprint arXiv:1702.00905, 2017
142017
Stratification and averaging for exponential sums: bilinear forms with generalized Kloosterman sums
E Kowalski, P Michel, W Sawin
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze 21, 1453-1530, 2020
12*2020
On the Chowla and twin primes conjectures over
W Sawin, M Shusterman
arXiv preprint arXiv:1808.04001, 2018
122018
Ordinary primes for abelian surfaces
WF Sawin
Comptes Rendus Mathematique 354 (6), 566-568, 2016
112016
Improved estimates for polynomial Roth type theorems in finite fields
D Dong, X Li, W Sawin
Journal d'Analyse Mathématique 141 (2), 689-705, 2020
92020
HNHN: Hypergraph Networks with Hyperedge Neurons
Y Dong, W Sawin, Y Bengio
arXiv preprint arXiv:2006.12278, 2020
92020
Lectures on applied l-adic cohomology
E Fouvry, E Kowalski, P Michel, W Sawin
Analytic Methods in Arithmetic Geometry, Contemp. Math 740, 113-195, 2019
82019
Square-root cancellation for sums of factorization functions over short intervals in function fields
W Sawin
Duke Mathematical Journal 170 (5), 997-1026, 2021
72021
Freeness alone is insufficient for Manin-Peyre
W Sawin
arXiv preprint arXiv:2001.06078, 2020
62020
Free rational curves on low degree hypersurfaces and the circle method
T Browning, W Sawin
arXiv preprint arXiv:1810.06882, 2018
62018
The Shafarevich conjecture for hypersurfaces in abelian varieties
B Lawrence, W Sawin
arXiv preprint arXiv:2004.09046, 2020
52020
COPT: Coordinated Optimal Transport for Graph Sketching
Y Dong, W Sawin
arXiv preprint arXiv:2003.03892, 2020
52020
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20